Distortion theorems for functions schlicht in an annulus.
Journal für die reine und angewandte Mathematik, 0375_0376 (1987), pp. 346-361
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1987__0375_0376_152917,
author = {Klaus Menke},
title = {Distortion theorems for functions schlicht in an annulus.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {346--361},
year = {1987},
volume = {0375_0376},
zbl = {0601.30021},
url = {http://geodesic.mathdoc.fr/item/JRAM_1987__0375_0376_152917/}
}
Klaus Menke. Distortion theorems for functions schlicht in an annulus.. Journal für die reine und angewandte Mathematik, 0375_0376 (1987), pp. 346-361. http://geodesic.mathdoc.fr/item/JRAM_1987__0375_0376_152917/